Isomorphism classes and derived series of certain almost-free groups.
Experimental mathematics, Tome 3 (1994) no. 3, pp. 255-258
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
almost-free groups, free group on two generators, derived series, lower central series, numbers of homomorphisms
@article{EXMA_1994__3_3_226267,
author = {Lewis, Robert H. and Liriano, Sal},
title = {Isomorphism classes and derived series of certain almost-free groups.},
journal = {Experimental mathematics},
pages = {255--258},
year = {1994},
volume = {3},
number = {3},
zbl = {0837.20044},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EXMA_1994__3_3_226267/}
}
Lewis, Robert H.; Liriano, Sal. Isomorphism classes and derived series of certain almost-free groups.. Experimental mathematics, Tome 3 (1994) no. 3, pp. 255-258. http://geodesic.mathdoc.fr/item/EXMA_1994__3_3_226267/